# SDR 07FDEA02583

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 50 L CORRODED BETWEEN FR 63 AND FR 64.   09-04-07   REMOVED CORROSION FROM STRINGER FOUND TO BE OUT OF LIMITS, REMOVED STRINGER   50L FROM FRAME 62 TO 65, RECEIVED NEW STRINGER , LOCATED DRILLED TREATED PRIMED   AND INSTALLED NEW STRINGER. IAW 51-40-11, 53-17-14, 51-40-21, DAN50-04, 53-21-14 AND 53-  10-14
